# SDR FDEA200812235261

- Difficulty date: December 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, FOUND RIGHT FORWARD MOST CORNER   CUTOUT DOUBLER CRACKED.  CENTER MLG WW, RIGHT FORWARD MOST CORNER CUTOUT CRACKED.  DOUBLER REMOVED AS PER SRM 51-33-01 VOLUME II. FASTENER HOLES PICKED UP ON NEW DOUBLER AND INSTALLED AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
